Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Melikhov Sergey Aleksandrovich
(full list of publications)
| by years | scientific publications | by types |



   2017
1. S. A. Melikhov, A Galois connection between classical and intuitionistic logics. I: Syntax, 2017 , 47 pp., arXiv: 1312.2575v4
2. S. A. Melikhov, A Galois connection between classical and intuitionistic logics. II: Semantics, 2017 , 34 pp., arXiv: 1504.03379v3
3. S. A. Melikhov, Mathematical semantics of intuitionistic logic, 2017 , 179 pp., arXiv: 1504.03380v3

   2016
4. C. A. Melikhov, Pogruzheniya $S^1$ (i grafov) v poverkhnosti, 2016 , 13 pp., arXiv: 1612.00428

   2015
5. S. A. Melikhov, “Transverse Fundamental Group and Projected Embeddings”, Proc. Steklov Inst. Math., 290 (2015), 155–165 , arXiv: 1505.00505  mathnet  crossref  crossref  isi  elib  elib  scopus

   2013
6. S. Melikhov, J. Zaja̧c, “Contractible polyhedra in products of trees and absolute retracts in products of dendrites”, Proc. Amer. Math. Soc., 141:7 (2013), 2519–2535 , arXiv: 1102.0696  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
7. S. Melikhov, “On topology of proofs”, 28th Summer Conf. on Topol. and Appl. (July 23–26, 2013, Nipissing Univ., North Bay, Ontario, Canada), Topology Atlas, 2013, Document # cbhq-29 link

   2012
8. S. Melikhov, Combinatorics of combinatorial topology, 2012 , 70 pp., arXiv: 1208.6309v1
9. S. Melikhov, “Combinatorics of collapsible polyhedra and maps”, Int. Topol. Conf. “Alexandroff Readings”. Abstracts (Moscow, May 21–25, 2012), Moscow State Univ., 2012, 48–49 link

   2011
10. S. Melikhov, Infinite-dimensional uniform polyhedra, 2011 , 39 pp., arXiv: 1109.0346
11. S. Melikhov, Metrizable uniform spaces, 2011 , 77 pp., arXiv: 1106.3249
12. S. A. Melikhov, Combinatorics of embeddings, 2011 , 49 pp., arXiv: 1103.5457

   2010
13. S. Melikhov, “Direct limit of inverse limits versus inverse limit of direct limits”, 25th Summer Conf. on Topol. and Appl. (July 25–30, 2010, Jan Kochanowski Univ., Kielce, Poland), Topology Atlas, 2010, Document # cbat-69 link

   2009
14. S. A. Melikhov, “Steenrod homotopy”, Russian Math. Surveys, 64:3 (2009), 469–551 , arXiv: 0812.1407  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 6)
15. S. A. Melikhov, “The van Kampen Obstruction and Its Relatives”, Proc. Steklov Inst. Math., 266 (2009), 142–176 , arXiv: math.GT/0612082  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)

   2006
16. S. A. Melikhov, E. V. Shchepin, The telescope approach to embeddability of compacta, 2006 , 26 pp., arXiv: math.GT/0612085

   2005
17. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. II. Comparison”, J. Knot Theory Ramifications, 14:5 (2005), 603–626 , arXiv: math.GT/0103114  crossref  mathscinet  zmath  isi  elib  scopus
18. S. A. Melikhov, D. Repovš, “$n$-Quasi-isotopy. I. Questions of nilpotence”, J. Knot Theory Ramifications, 14:5 (2005), 571–602 , arXiv: math.GT/0103113  crossref  mathscinet (cited: 3)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 3)

   2004
19. S. A. Melikhov, “On isotopic realizability of maps factored through a hyperplane”, Sb. Math., 195:8 (2004), 1117–1163  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
20. S. A. Melikhov, “Isotopic and continuous realizability of maps in the metastable range”, Sb. Math., 195:7 (2004), 983–1016  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 3)
21. S. A. Melikhov, “Sphere Eversions and Realization of Mappings”, Proc. Steklov Inst. Math., 247 (2004), 143–163 , arXiv: math.GT/0305158  mathnet  mathscinet  zmath

   2003
22. S. A. Melikhov, R. V. Mikhailov, n-quasi-isotopy: III. Engel conditions, 2003 , 24 pp., arXiv: math.GT/0201022
23. S. A. Melikhov, Colored finite type invariants and a multi-variable analogue of the Conway polynomial, 2003 , 23 pp., arXiv: math.GT/0312007

   2002
24. S. A. Melikhov, “On maps with unstable singularities”, Topology Appl., 120:1–2 (2002), 105–156 , arXiv: math.GT/0101047  crossref  mathscinet (cited: 10)  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 5)

   2001
25. S. A. Melikhov, R. V. Mikhailov, “Links modulo knots and the isotopic realization problem”, Russian Math. Surveys, 56:2 (2001), 414–415  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus (cited: 1)

   2000
26. S. A. Melikhov, “Pseudohomotopy implies homotopy for singular links of codimension $\geqslant 3$”, Russian Math. Surveys, 55:3 (2000), 589–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus
27. P. M. Akhmetev, S. A. Melikhov, “Ob izotopicheskoi realizuemosti nepreryvnykh otobrazhenii”, Geometriya i topologiya. 5, Zap. nauchn. sem. POMI, 267, POMI, SPb., 2000, 53–87  mathnet (cited: 7)  mathscinet (cited: 7)  zmath; P. M. Akhmet'ev, S. A. Melikhov, “On isotopic realizability of continuous mappings”, J. Math. Sci. (N. Y.), 113:6 (2003), 759–776  crossref  mathscinet  zmath

  
28. S. A. Melikhov, Mat. Sb. (to appear)  mathnet
Home page

© Steklov Mathematical Institute of RAS, 2004–2017